Pacific Journal of Mathematics

A constructive proof of the infinite version of the Belluce-Kirk theorem.

Teck Cheong Lim

Article information

Source
Pacific J. Math., Volume 81, Number 2 (1979), 467-469.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785287

Mathematical Reviews number (MathSciNet)
MR547612

Zentralblatt MATH identifier
0419.47026

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Lim, Teck Cheong. A constructive proof of the infinite version of the Belluce-Kirk theorem. Pacific J. Math. 81 (1979), no. 2, 467--469. https://projecteuclid.org/euclid.pjm/1102785287


Export citation

References

  • [1] L. P. Belluce and W. A. Kirk, Fixed-point theorems for familiesofcontraction mappings, Pacific J. Math., 18 (1966), 213-217.
  • [2] N. Dunford and T. Schwartz, Linear Operators, New York-London-Sydney, Inter- science Publishers, (1958).
  • [3] B. Fuchssteiner, Iterations and fixpoints, Pacific J. Math., 68 (1977), 73-80.
  • [4] R. D. Holmes and A. T. Lau, Nonexpansive actions of topological semigroups and fixed points, J. London Math. Soc, (2) 5 (1972), 330-336.
  • [5] T. C. Lim, A fixed-point theorem for familiesof nonexpansive mappings, Pacific J. Math., 53 (1974), 487-493. Q9Characterizations of normal structure, Proc. Amer. Math. Soc, 43 (1974), 313-319.
  • [7] E. Zermelo, Neuer Beweis furdie Moglichkeit einer Wohlordnung,Math. Ann.,